MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RADIOLUCENT INSRT H&LE FOR EXPERT NL/100; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RADIOLUCENT INSRT H&LE FOR EXPERT NL/100; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.010.486
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown date in 2021.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, one (1) radiolucent standard insertion handle, one (1) depth gauge for 2.0mm and 2.4mm cortex screws, and one (1) driving cap/threaded were broken due to the amount of use.No were fragments generated.It is unknown if there was a surgical delay.The procedure successfully completed.There was a patient consequence.This report is for one (1) radiolucent insrt h&le for expert nl/100.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: a product investigation was conducted.Visual inspection: the insert-handle radioluc l100 (p/n: 03.010.486, lot # 9200414) was received at us cq.Upon visual inspection, it was observed the broken tip of the mating driving cap f/insertion handle (p/n: 03.010.523, lot # 8953342) was retained in the threaded portion of the insertion handle.No issues were observed with the device.No, the received condition of the device did not agree with the complaint description and was not confirmed as no fractures/breaks were observed on the returned device.The mating device the driving cap f/insertion handle (p/n: 03.010.523, lot # 8953342) was observed to be broken and will be investigated.Conclusion: the complaint condition was not confirmed as no damage were observed on the insert-handle radioluc l100 (p/n: 03.010.486, lot # 9200414).There is no indication that a design or manufacturing issue were identified.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.H3, h4, h6: a device history record (dhr) review was conducted: part: 03.010.486.Lot: 9200414.Manufacturing site: hagendorf.Supplier: n/a.Release to warehouse date: 20 january 2015.Expiration date: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RADIOLUCENT INSRT H&LE FOR EXPERT NL/100
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12561072
Report Number2939274-2021-05860
Device Sequence Number1296404
Product Code LXH
UDI-Device Identifier10886982069047
UDI-Public(01)10886982069047
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.486
Device Catalogue Number03.010.486
Device Lot Number9200414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2021
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; DRIVING CAP/THREADED; DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS; DRIVING CAP/THREADED